Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 49, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 27, 2013, 4:51 PM CDT for Fond du Lac County, Sheboygan County, Wisconsin. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2013, 4:51 PM CDT (21:51 UTC)
- Expired
- Jun 27, 2013, 5:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fond du Lac County, WI, Sheboygan County, WI
The radar
The Green Bay radar (KGRB), 86 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 5:12 PM CDT | HAIL 1 | Taycheedah, WI | 34 MPH WIND GUST |
| Jun 27, 5:37 PM CDT | TSTM WND DMG | Campbellsport, WI | POWERLINES DOWN AND TWO TREES OF UNKNOWN SIZE DOWN. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1217 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
689
WUUS53 KMKX 272151
SVRMKX
WIC039-117-272230-
/O.NEW.KMKX.SV.W.0049.130627T2151Z-130627T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
451 PM CDT THU JUN 27 2013
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
SOUTHWESTERN SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 530 PM CDT
* AT 449 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTH FOND
DU LAC...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FOND DU LAC AROUND 500 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
TAYCHEEDAH...PEEBLES...EDEN...WAUCOUSTA AND DUNDEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4376 8796 4354 8808 4354 8813 4375 8870
4390 8861 4390 8854
TIME...MOT...LOC 2151Z 290DEG 23KT 4379 8852
HAIL...1.00IN
WIND...60MPH
$$
HENTZ3 follow-up statements
457
WWUS53 KMKX 272201
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
501 PM CDT THU JUN 27 2013
WIC039-117-272230-
/O.CON.KMKX.SV.W.0049.000000T0000Z-130627T2230Z/
FOND DU LAC WI-SHEBOYGAN WI-
501 PM CDT THU JUN 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SHEBOYGAN AND EASTERN FOND DU LAC COUNTIES UNTIL 530 PM CDT...
AT 457 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOND DU LAC
AIRPORT...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
FOND DU LAC AND SOUTHWESTERN SHEBOYGAN COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...EDEN...WAUCOUSTA AND DUNDEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4376 8796 4354 8808 4354 8814 4373 8865
4390 8854
TIME...MOT...LOC 2201Z 290DEG 23KT 4377 8844
HAIL...1.00IN
WIND...60MPH
$$
EHT956
WWUS53 KMKX 272209
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
509 PM CDT THU JUN 27 2013
WIC039-117-272230-
/O.CON.KMKX.SV.W.0049.000000T0000Z-130627T2230Z/
FOND DU LAC WI-SHEBOYGAN WI-
509 PM CDT THU JUN 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SHEBOYGAN AND EASTERN FOND DU LAC COUNTIES UNTIL 530 PM CDT...
AT 506 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOND DU LAC...
AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PLYMOUTH...CAMPBELLSPORT...EDEN...MOUNT CALVARY...WAUCOUSTA...
DUNDEE...GREENBUSH...BEECHWOOD AND BATAVIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4376 8797 4376 8796 4354 8808 4354 8815
4370 8855 4388 8846
TIME...MOT...LOC 2209Z 290DEG 23KT 4375 8837
HAIL...1.00IN
WIND...60MPH
$$
EHT352
WWUS53 KMKX 272218
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
518 PM CDT THU JUN 27 2013
WIC039-117-272230-
/O.CON.KMKX.SV.W.0049.000000T0000Z-130627T2230Z/
FOND DU LAC WI-SHEBOYGAN WI-
518 PM CDT THU JUN 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SHEBOYGAN AND EASTERN FOND DU LAC COUNTIES UNTIL 530 PM CDT...
AT 514 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF FOND DU LAC...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PLYMOUTH...CAMPBELLSPORT...WAUCOUSTA...DUNDEE...GREENBUSH...
BEECHWOOD...NEW FANE AND BATAVIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4376 8796 4354 8808 4354 8816 4368 8849
4386 8837
TIME...MOT...LOC 2218Z 290DEG 23KT 4373 8830
HAIL...1.00IN
WIND...60MPH
$$
EHTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:13 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 27, 3:13 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 313 PM CDT THU JUN 27 2013 .VERY SHORT TERM...TONIGHT AND FRIDAY. MAIN AREA OF THUNDERSTORMS WILL EXIT SOUTHEAST WI SHORTLY AFTER 00Z THIS EVENING. ANY LINGERING SHOWERS WILL BE DISSIPATING AS WELL. THANKFULLY...THE STORMS ARE GOING OVER AREAS IN EAST CENTRAL AND SOUTHEAST WI THAT DID NOT GET AS HEAVY OF RAINFALL AMOUNTS OVER THE WEEKEND. SKIES SHOULD CLEAR TONIGHT...BUT FOG NOT AN ISSUE DUE TO THE STRONGER NORTHWEST WINDS JUST ABOVE THE SURFACE. LOWERED MIN TEMPS FOR TONIGHT FROM THE PREVIOUS FORECAST INTO THE LOWER 60S GIVEN THE 925MB TEMPS OF 18-20C AND A WEAK TO MODERATE INVERSION. THE CENTER OF AN UPPER LOW WILL DRIFT OVER THE GREAT LAKES REGION ON FRIDAY. A SHORTWAVE ROTATING AROUND IT WILL SWING ACROSS WISCONSIN DURING THE PEAK AFTERNOON HEATING HOURS. STEEP LOW LEVEL LAPSE RATES WILL LEAD TO WIDESPREAD CUMULUS. THERE WILL BE JUST ENOUGH CAPE TO SUPPORT SCATTERED THUNDERSTORMS...BUT NOT EXPECTING SEVERE. WELL-MIXED LOW LEVELS WILL ALLOW FOR GUSTY NORTHWEST WINDS DURING THE AFTERNOON. WIND GUSTS IN THE 20 TO 25 MPH RANGE ARE LIKELY. HIGHS WILL BE COOLER TOMORROW IN THE MID 70S WITH AFTERNOON CLOUDS AND LOWER 925MB TEMPS IN THE 16 TO 18C RANGE. .SHORT TERM...FRIDAY NIGHT THROUGH SUNDAY. SEVERAL MID-LEVEL SHORT WAVES WILL ROTATE SOUTHWARD ACROSS SOUTHERN WI FRIDAY NIGHT AND SATURDAY AS LONG WAVE TROUGH CONTINUES TO AMPLIFY ACROSS THE CENTRAL/EASTERN GTLAKES AND EASTERN CONUS. STRONGEST OMEGA AND BEST LAYER Q-VECTOR CONVERGENCE ARRIVES SAT MRNG AND EARLY AFT WITH LAST PASSING WAVE. LAYER RH GREATER THAN 90 PERCENT EXTENDS WELL INTO THE MID-LAYERS AT THIS TIME. THEREFORE WILL CONTINUE LIKELY WORDING FOR SHRA AND ISOLD T ON SAT WITH DECREASING TREND LATER SAT AFTN AND EARLY EVE AS SHORT WAVE SLIDES SOUTH OF AREA. SURGE OF DRIER AIR AND INCREASING SUBSIDENCE ARE EXPECTED TO END THE PRECIP THREAT SAT NIGHT AND SUNDAY AS LOW PRESSURE TROUGH SETTLES OVER THE OH/TN VALLEY REGION. .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY. CUTOFF UPPER LOW OVER TN/OH VALLEY REGION AND CENTRAL GTLAKES BEGINS TO RETROGRADE SLOWLY WESTWARD EARLY NEXT WEEK IN RESPONSE TO BUILDING WESTERN ATLANTIC HIGH PRESSURE RIDGE. EXTENDED GUIDANCE IN REASONABLE AGREEMENT ON THIS SCENARIO. UPPER LOW SHIFTS WWD INTO CENTRAL MS VALLEY REGION BY TUE WITH LONG WAVE TROFFING THEN REMAINING FAIRLY STATIONARY ACROSS CENTRAL CONUS THROUGH THE END OF NEXT WEEK...WHILE UPSTREAM AND DOWNSTREAM BLOCKING RIDGES REMAIN OVER WESTERN THIRD OF CONUS AND OVER WESTERN ATLANTIC. WITH LOW TO MID LEVEL CONVERGENCE AND GRADUALLY INCREASING LOW LEVEL HUMIDITY ANTICIPATED...EXPECT THE CHANCE FOR CONVECTION TO RETURN TO SOUTHERN WI AROUND TUESDAY AND CONTINUE THROUGH THE 4TH. THINKING BEST TIMING FOR CONVECTION WILL BE IN THE AFTERNOON AND EVENING ON THESE DAYS DURING PEAK HEATING. && .AVIATION /00Z TAFS/... THUNDERSTORM ACTIVITY WILL END EARLY THIS EVENING. EXPECT MOSTLY CLEAR SKIES OVERNIGHT WITH VFR CONDITIONS. NORTHWEST WINDS WILL INCREASE WITH GUSTS IN THE 19 TO 23 KNOT RANGE DURING FRIDAY AFTERNOON AT ALL TAF SITES. BKN VFR CUMULUS CLOUDS EXPECTED BY EARLY AFTERNOON FRIDAY...ALONG WITH SCATTERED THUNDERSTORMS OVER MOST OF SOUTHERN WISCONSIN AS AN UPPER LEVEL DISTURBANCE ROLLS THROUGH DURING PEAK DAYTIME HEATING. THUNDERSTORMS ARE NOT EXPECTED TO BECOME SEVERE. && .MARINE... NORTHWEST WIND GUSTS COULD APPROACH SMALL CRAFT ADVISORY LEVELS FRIDAY AFTERNOON RIGHT ALONG THE SHORELINE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && .CONFIDENCE... TONIGHT...HIGH. FRIDAY...MEDIUM TO HIGH. FRIDAY NIGHT THROUGH SUNDAY...MEDIUM. SUNDAY NIGHT THROUGH MONDAY NIGHT...MEDIUM. TUESDAY THROUGH THURSDAY...LOW TO MEDIUM. VERY SHORT TERM/AVIATION/MARINE...MRC SHORT TERM/LONG TERM...MBK
Hazardous weather outlook, Jun 27, 3:00 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 PM CDT THU JUN 27 2013 WIZ046-047-051-052-056>060-062>072-282000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 300 PM CDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL AFFECT SOUTHEAST AND PARTS OF SOUTH CENTRAL WISCONSIN INTO THE EARLY EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE SEVERE WEATHER THREATS ARE DAMAGING WINDS AND LARGE HAIL. THE THUNDERSTORMS WILL DIMINISH DURING THE EVENING. MANY RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN DUE TO THE HEAVY RAIN OVER THE LAST FEW DAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE EXPECTED ON FRIDAY WITH THE CHANCE CONTINUING ON SATURDAY AS SEVERAL LOW PRESSURE AREAS SWING THROUGH THE WESTERN GREAT LAKES. THERE IS A SMALL CHANCE FOR THUNDERSTORMS NEXT WEDNESDAY AND THURSDAY AS WEAK LOW PRESSURE RETURNS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. LMZ643>646-282000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 300 PM CDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL AFFECT THE NEAR SHORE WATERS TO MID-LAKE INTO THE EARLY EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE SEVERE WEATHER THREATS ARE DAMAGING WINDS AND LARGE HAIL. THE THUNDERSTORMS WILL DIMINISH DURING THE EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY NORTHWEST WIND GUSTS WILL APPROACH SMALL CRAFT ADVISORY LEVELS FRIDAY AFTERNOON. SCATTERED THUNDERSTORMS ARE EXPECTED ON FRIDAY WITH THE CHANCE CONTINUING ON SATURDAY AS SEVERAL LOW PRESSURE AREAS SWING THROUGH THE WESTERN GREAT LAKES. THERE IS A SMALL CHANCE FOR THUNDERSTORMS NEXT WEDNESDAY AND THURSDAY AS WEAK LOW PRESSURE RETURNS TO THE AREA. WWW.WEATHER.GOV/MKX MBK
In the hours before
Local storm report, Jun 27, 3:59 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
359 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HEAVY RAIN HARTFORD 43.32N 88.39W
06/27/2013 E1.00 INCH WASHINGTON WI LAW ENFORCEMENT
ESTIMATED OVER 1 INCH OF RAIN. STEETS FLOODED AND SEWER
COVERS POPPED OFF.
&&
SMSpecial weather statement, Jun 27, 4:24 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 424 PM CDT THU JUN 27 2013 WIZ071-072-272230- KENOSHA-RACINE- 424 PM CDT THU JUN 27 2013 ...STRONG THUNDERSTORM MOVING ACROSS KENOSHA... AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DOWNTOWN KENOSHA...MOVING EAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HENTZ
Special weather statement, Jun 27, 4:27 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 427 PM CDT THU JUN 27 2013 WIZ064-065-070>072-272145- JEFFERSON-KENOSHA-RACINE-WALWORTH-WAUKESHA- 427 PM CDT THU JUN 27 2013 ...STRONG THUNDERSTORM MOVING INTO NORTHEAST WALWORTH COUNTY... AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF EAST TROY...MOVING SOUTHEAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... 6 MILES SOUTHWEST OF WATERFORD NORTH BY 440 PM CDT... BURLINGTON AIRPORT BY 445 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HENTZ
Local storm report, Jun 27, 4:33 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
433 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 1 SW PALMYRA 42.87N 88.60W
06/27/2013 M0.50 INCH JEFFERSON WI NWS EMPLOYEE
HALF INCH HAIL AND WIND GUSTS ESTIMATED AROUND 35 MPH.
&&
ETOWNSENSpecial weather statement, Jun 27, 4:38 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 438 PM CDT THU JUN 27 2013 WIZ051-058-272215- DODGE-FOND DU LAC- 438 PM CDT THU JUN 27 2013 ...STRONG THUNDERSTORM MOVING INTO FOND DU LAC... AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES WEST OF NORTH FOND DU LAC...MOVING EAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... FOND DU LAC AIRPORT AND NORTH FOND DU LAC BY 450 PM CDT... FOND DU LAC BY 455 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HENTZ
Special weather statement, Jun 27, 4:47 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 447 PM CDT THU JUN 27 2013 WIZ065-070>072-272215- KENOSHA-RACINE-WALWORTH-WAUKESHA- 447 PM CDT THU JUN 27 2013 ...STRONG THUNDERSTORM MOVING INTO WESTERN RACINE AND KENOSHA COUNTY... AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF MUKWONAGO...MOVING SOUTHEAST AT 25 MPH. PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... ROCHESTER BY 450 PM CDT... 6 MILES SOUTHWEST OF WIND LAKE BY 455 PM CDT... UNION GROVE BY 515 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HENTZ
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 10:10 AM CDT | River Flood Warning | MKX | Columbia | 24 hr |
| Jun 27, 2:15 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Milwaukee, Ozaukee, Washington, Waukesha | 45 min |
| Jun 27, 2:40 PM CDT | Special Marine Warning | MKX | 65 min | |
| Jun 27, 5:21 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 39 min |
| Jun 27, 5:36 PM CDT | Special Marine Warning | MKX | 84 min | |
| Jun 27, 6:47 PM CDT | Special Marine Warning | MKX | 58 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.